# SDR DALA2022062704483

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 80,544 hours, 30,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 EMERGENCY EXIT COVER KNOCKED OFF BY PAX BAG. CORRECTIVE ACTION: REATTACHED COVER. CHECKS OK. (2290539)
